# SDR AALA20010388

- Difficulty date: March 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1144 STRINGER 26R CORRODED 2 INCHES BY 12 INCHES.  CUT OUT CORRODED STRINGER AND INSTALLED STRINGER SPLICE PER SRM 53-10-3 PAGE 3.  (M)
